# SDR UPS01836847

- Difficulty date: September 9, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 4 PYLON OUTBOARD SKIN HAS FOUR DENTS BEYOND LIMITS BETWEEN YN335 TO YN353. REPAIRED SKIN IAW 8110-3 APPROVED DH SK 852-534.
